Please use this identifier to cite or link to this item:
Title: Patterns of patchy spread in multi-species reaction-diffusion models
Authors: Morozov, A
Li, B-L
Morozov, A
Morozov, A
Ruan, S
Li, B-L
First Published: Dec-2008
Citation: ECOLOGICAL COMPLEXITY, 2008, 5 (4), pp. 313-328
DOI Link: 10.1016/j.ecocom.2008.05.002
ISSN: 1476-945X
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.